# SDR FDEA201210053557

- Difficulty date: October 5, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA73321
- Condition: Worn
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO DOOR HINGE LOBES 04 PLACES WORN FORWARD HINGE AREA. REPAIRED IAW CMM 52-34-04 REVISION 74. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100   REVISION 115.
